# SDR TWAA9805103

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607TW
- Make and model: Boeing 767231
- Aircraft serial: 22570
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 582243
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 904 - DURING PREFLIGHT CHECK, THE NR 2 LEFT OVERWING SLIDE SQUIBB DID NOT TEST CORRECTLY.  PLACARDEDPER MEL. THE NEXT DAY THE BATTERY PACK WAS REPLACED.  (M)
